Comparison of V-cycle multigrid method for cell-centered finite difference on triangular meshes

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 335
  • Download : 78
DC FieldValueLanguage
dc.contributor.authorKwak, Do Youngko
dc.contributor.authorLee, Jun S.ko
dc.date.accessioned2010-12-14T01:54:37Z-
dc.date.available2010-12-14T01:54:37Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2006-09-
dc.identifier.citationNUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.5, pp.1080 - 1089-
dc.identifier.issn0749-159X-
dc.identifier.urihttp://hdl.handle.net/10203/21000-
dc.description.abstractWe consider a multigrid algorithm (MG) for the cell centered finite difference scheme (CCFD) on general triangular meshes using a new prolongation operator. This prolongation is designed to solve the diffusion equation with strongly discontinuous coefficient as well as with smooth one. We compare our new prolongation with the natural injection and the weighted operator in Kwak, Kwon, and Lee (Appl Math Comput 21 (1999), 552-564) and the behaviors of these three prolongation are discussed. Numerical experiments show that (i) for smooth problems, the multigrid with our new prolongation is fastest, the next is the weighted prolongation, and the third is the natural injection; and (ii) for nonsmooth problems, our new prolongation is again fastest, the next is the natural injection, and the third is the weighted prolongation. In conclusion, our new prolongation works better than the natural injection and the weighted operator for both smooth and nonsmooth problems. (C) 2006 Wiley Periodicals, Inc.-
dc.languageEnglish-
dc.language.isoen_USen
dc.publisherJOHN WILEY SONS INC-
dc.subjectALGORITHMS-
dc.titleComparison of V-cycle multigrid method for cell-centered finite difference on triangular meshes-
dc.typeArticle-
dc.identifier.wosid000239668800005-
dc.identifier.scopusid2-s2.0-33748546574-
dc.type.rimsART-
dc.citation.volume22-
dc.citation.issue5-
dc.citation.beginningpage1080-
dc.citation.endingpage1089-
dc.citation.publicationnameNUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS-
dc.identifier.doi10.1002/num.20138-
dc.embargo.liftdate9999-12-31-
dc.embargo.terms9999-12-31-
dc.contributor.localauthorKwak, Do Young-
dc.contributor.nonIdAuthorLee, Jun S.-
dc.type.journalArticleArticle-
dc.subject.keywordAuthordiscontinuous coefficient-
dc.subject.keywordAuthorcell-centered finite difference methods-
dc.subject.keywordAuthorfinite volume methods-
dc.subject.keywordAuthormultigrid methods-
dc.subject.keywordPlusALGORITHMS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0